Jump to content

cinnamon_stix

Member Since 24 Mar 2011
Offline Last Active Feb 04 2014 06:01 PM

#3406624 Hormonal Acne Woes

Posted by cinnamon_stix on 09 January 2014 - 05:17 AM

Hi there! Hope I can help you out a little bit. 3 months isn't enough time in my opinion. I've been taking a pill called desogen and it took close to six months to really see results. I would try and hit the five month mark on ortho cyclen before switching. If you can't get Spiro i would go for Yasmin. Diane has terrible side effects from what I've heard. Keep in mind that the progestin in Yasmin has similar effects to spiro. If I were you if ortho cyclen doesn't work switch to Yasmin and add in a small to moderate dose of Spiro. Start with 25 then go to 50 if you feel OK with the side effects. You won't need to jump to 100 mg if your taking it with Yasmin because again the progestin in Yasmin is anti androgenic.


#3158361 synthroid is causing my breakouts

Posted by cinnamon_stix on 13 September 2011 - 07:04 PM

All this time I thought smoking was the cause of my acne flare up when it has nothing to do with it. I was diagnosed with hypothyroidism and was given 50 mcg of synthroid. Since starting synthroid my skin has been breaking out, and severly red and sensitive. I can't put any products on my face without my skin starting to burn. I recently read posts on other sites about people who have experienced the same thing..breakouts, and sensitivity. Now I know why my face looks so bad. Im so torn apart because synthroid changed my life. It helped me loose all the weight I abnormally gained so now im back to normal weight, my moods are better, I sleep better..but im so depressed because now I have to choose between clear skin and being fat and depressed...or having acne with stable moods and weight. Please, any advice would help because I don't know what to do.